Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 40, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 26, 2008, 9:14 AM EST for Bibb County, Jones County, Monroe County, Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 26, 2008, 9:14 AM EST (14:14 UTC)
- Expired
- Feb 26, 2008, 10:00 AM EST
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bibb County, GA, Jones County, GA, Monroe County, GA
The radar
The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 26, 9:26 AM EST | HAIL 0.75 | Macon, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 26, 5:41 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 261414
SVRFFC
GAC021-169-207-261500-
/O.NEW.KFFC.SV.W.0040.080226T1414Z-080226T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 AM EST TUE FEB 26 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BIBB COUNTY IN CENTRAL GEORGIA
SOUTHERN JONES COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN MONROE COUNTY IN CENTRAL GEORGIA
* UNTIL 1000 AM EST
* AT 914 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
LIZELLA...AND MOVING EAST AT 65 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACON...CROSS KEYS...CLINTON...GRAY AND GRISWOLDVILLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3273 8381 3282 8389 3293 8393 3309 8341
3292 8336 3288 8342 3284 8351 3282 8349
3270 8361 3270 8372
TIME...MOT...LOC 1414Z 260DEG 60KT 3284 8377
$$2 follow-up statements
000
WWUS52 KFFC 261451
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
951 AM EST TUE FEB 26 2008
GAC169-207-261501-
/O.CAN.KFFC.SV.W.0040.000000T0000Z-080226T1500Z/
JONES GA-MONROE GA-
951 AM EST TUE FEB 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE AND
SOUTHERN JONES COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF MONROE AND
JONES COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR MUCH OF CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3272 8378 3274 8382 3278 8385 3279 8385
3286 8358 3286 8355 3283 8350 3281 8350
3270 8362 3270 8372
TIME...MOT...LOC 1451Z 260DEG 60KT 3295 8305
$$
GAC021-261500-
/O.CON.KFFC.SV.W.0040.000000T0000Z-080226T1500Z/
BIBB GA-
951 AM EST TUE FEB 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EST
FOR SOUTHERN BIBB COUNTY...
AT 945 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 25
MILES EAST OF DURESVILLE...MOVING EAST AT 60 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR MUCH OF CENTRAL GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3272 8378 3274 8382 3278 8385 3279 8385
3286 8358 3286 8355 3283 8350 3281 8350
3270 8362 3270 8372
TIME...MOT...LOC 1451Z 260DEG 60KT 3295 8305
$$000
WWUS52 KFFC 261459
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 AM EST TUE FEB 26 2008
GAC021-261508-
/O.EXP.KFFC.SV.W.0040.000000T0000Z-080226T1500Z/
BIBB GA-
958 AM EST TUE FEB 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BIBB COUNTY WILL BE
ALLOWED TO EXPIRE AT 1000 AM EST...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
PERSIST ACROSS BIBB COUNTY THROUGH 11 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST TUESDAY
FOR MUCH OF CENTRAL GEORGIA.
IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3272 8378 3274 8382 3278 8385 3279 8385
3286 8358 3286 8355 3283 8350 3281 8350
3270 8362 3270 8372
TIME...MOT...LOC 1458Z 260DEG 60KT 3297 8291
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:10 AM EST, 4 hours 4 minutes earlier.
Area forecast discussion, Feb 26, 5:10 AM EST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EST TUE FEB 26 2008 .SHORT TERM /TODAY THROUGH THURSDAY/... WIDESPREAD SHOWERS AND SCATTERED TSTORMS EXPECTED ACROSS CWA TODAY AHEAD OF A FAST MOVING COLD FRONT MAKING ITS WAY ACROSS THE LOWER MS VALLEY. LOOK FOR BEST COVERAGE ACROSS THE NORTHWEST HALF OF THE CWA THIS MORNING...THE SOUTHEAST HALF THIS AFTERNOON. SPC INDICATING SLIGHT RISK OF SEVERE STORMS ACROSS PORTIONS OF CENTRAL GEORGIA WHERE CAPES PROGD IN THE 300 TO 800 RANGE THIS AFTERNOON. GUSTY WEST TO NORTHWEST WINDS BEHIND THE FRONT THIS AFTERNOON ...ESPECIALLY ACROSS THE NORTH. MODELS SIMILAR WITH SPEEDS INTO THE 15 TO 25 MPH RANGE. HAVE ISSUED WIND ADVISORY TO COVER. FRONT PROGD WELL SOUTH OF THE CWA BY DAYS END AND WILL END ALL PRECIP BY TONIGHT...EXCEPT ACROSS EXTREME NORTH GEORGIA WHERE WE COULD SEE A FEW LINGERING SHOWERS OVERNIGHT IN THE WRAP-AROUND. THICKNESSES COLD ENOUGH TO SUPPORT SNOW AND WILL CONTINUE A MENTION OF SNOW FLURRIES THERE. HIGH PRESSURE BEGIN TO BUILD ACROSS THE SOUTHEAST U.S. WEDNESDAY WITH A DRIER BUT MUCH COOLER AIRMASS SETTLING IN OVER OUR AREA. MODELS GUIDANCE SIMILAR WITH HIGHS ONLY IN THE 40S ACROSS MUCH OF THE CWA. DRY FORECAST CONTINUING THURSDAY AS SURFACE HIGH BECOMES CENTERED OVER THE FLORIDA PANHANDLE. TEMPS BEGIN TO MODERATE A BIT THURSDAY...BUT HIGHS STILL EXPECTED TO BE BELOW NORMAL. .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... HIGH PRESSURE BEGINS TO SHIFT OFF THE SOUTHEAST U.S. COAST THURSDAY NIGHT/FRIDAY AS A LOW PRESSURE SYSTEM MOVES EAST ACROSS THE GREAT LAKES PULLING A COLD FRONT ACROSS THE TN-MS VALLEY REGION. EXTENDED PROGS SIMILAR WITH SOME DEEPER MOISTURE SPREADING INTO EXTREME NORTHWEST GEORGIA BY LATE DAY FRIDAY AS THE FRONT APPROACHES. BOUNDARY THEN APPEARS TO WEAKEN/WASH OUT AS IT PUSHES ACROSS OUR AREA FRIDAY NIGHT/EARLY SATURDAY...WITH LIMITED MOISTURE. LATEST GFS RUN SHOW REMNANTS OF BOUNDARY MEANDERING SOMEWHERE ACROSS SOUTH GEORGIA SATURDAY/SUNDAY AS A SERIES OF WEAK UPPER LEVEL DISTURBANCES SPEED ACROSS THE AREA. MODELS TOSSING OUT LOW POPS ACROSS OUR AREA DURING THIS TIME BUT PLAN TO KEEP FORECAST DRY FOR NOW AND LET ANOTHER RUN OF MODELS CONFIRM THIS POSSIBILITY. WILL HOWEVER CARRY CHANCE POPS MONDAY INTO TUESDAY WITH STRONGER FRONT WITH BETTER MOISTURES PROGD TO MOVE ACROSS THE CWA. && .AVIATION...UPDATED... LINE OF SHOWERS AND THUNDERSTORMS THE MAIN CONCERN THAT WILL BE ON TOP OF ATL 12-13Z. IFR-MVFR CEILINGS ASSOCIATED WITH FLOW AHEAD OF FRONT. IFR-MVFR VSBYS DUE TO SHOWERS/FOG. PRECIP ENDING THIS AFTERNOON OVER TAF SITES. SSW WINDS 10-15 KTS AHEAD OF FRONT GUSTING TO 30 KTS WITH LINE OF CONVECTION. WNW WINDS BEHIND FRONT 15-20 KTS GUSTING TO 30 KTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 32 46 25 56 / 100 5 5 5 5 ATLANTA 59 32 43 26 56 / 100 0 5 5 5 BLAIRSVILLE 48 29 36 22 48 / 100 20 10 5 5 CARTERSVILLE 58 32 42 24 52 / 100 5 0 5 5 COLUMBUS 63 35 50 30 60 / 100 0 5 5 5 GAINESVILLE 55 29 42 24 51 / 100 5 5 5 5 MACON 62 36 52 26 59 / 100 0 5 5 5 ROME 54 33 45 27 55 / 100 20 0 5 5 PEACHTREE CITY 62 32 43 27 57 / 100 0 5 5 5 VIDALIA 68 37 52 25 57 / 70 0 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 9 PM EST THIS EVENING FOR MUCH OF NORTH AND CENTRAL GEORGIA. &&
Hazardous weather outlook, Feb 26, 4:00 AM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 AM EST TUE FEB 26 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 400 AM EST TUE FEB 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT. A FEW SEVERE THUNDERSTORMS POSSIBLE OVER CENTRAL GEORGIA THIS MORNING AND AFTERNOON. .SYNOPSIS... A FAST MOVING STRONG COLD FRONT WILL MOVE ACROSS THE AREA TODAY WHILE A STRONG UPPER LEVEL TROUGH DEVELOPS OVER THE EASTERN U.S. STRONG SURFACE HIGH PRESSURE WILL BUILD OVER THE MID U.S. THIS AFTERNOON AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE OVER CENTRAL GEORGIA FROM COLUMBUS TO MACON AND SOUTH LATER THIS MORNING AND AFTERNOON. THUNDERSTORMS CAN BE EXPECTED TO THE NORTH. .DISCUSSION... CAPES WILL INCREASE TO 1000 WITH LIFTED INDICES OF MINUS 2 TO MINUS 4. THIS INSTABILITY COMBINED WITH STRONG WINDS IN THE LOWER LEVELS AHEAD OF THE COLD FRONT WILL GIVE POTENTIAL FOR A FEW SEVERE THUNDERSTORMS LATER TODAY. .OTHER HAZARDS... GUSTY WINDS WILL INCREASE JUST AHEAD AND BEHIND THE FRONT. THE STRONGEST WINDS CAN BE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY. OTHERWISE NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION LATER THIS MORNING. EMERGENCY MANAGERS SHOULD MONITOR THE SITUATION. BDL
In the hours before
Local storm report, Feb 26, 7:55 AM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
755 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 AM TSTM WND DMG BOWDEN JUNCTION 33.66N 85.15W
02/26/2008 CARROLL GA AMATEUR RADIO
HOME DESTROYED BY WINDS.
0555 AM HAIL DALLAS 33.92N 84.83W
02/26/2008 E0.75 INCH PAULDING GA PUBLIC
0557 AM TSTM WND DMG BUCHANAN 33.80N 85.18W
02/26/2008 HARALSON GA COUNTY OFFICIAL
TENS OF TREES DOWN COUNTYWIDE.
0635 AM TSTM WND DMG KENNESAW 34.02N 84.62W
02/26/2008 COBB GA PUBLIC
SEVERAL TREES DOWN AT INTERSECTION OF SHALLOWFORD AND
STEINHAUER ROADS.
0650 AM TSTM WND DMG ROSWELL 34.04N 84.36W
02/26/2008 FULTON GA PUBLIC
SEVERAL TREES DOWN AT INTERSECTION OF HOLCOMB AND WARSAW
ROADS.
0632 AM TSTM WND GST ATLANTA 33.76N 84.42W
02/26/2008 M60 MPH FULTON GA ASOS
0630 AM TSTM WND DMG ATLANTA 33.76N 84.42W
02/26/2008 FULTON GA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN AT I-75 AND MOORES
MILL ROAD.
&&
LPRLocal storm report, Feb 26, 8:09 AM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM TSTM WND DMG DOUGLASVILLE 33.75N 84.75W
02/26/2008 DOUGLAS GA COUNTY OFFICIAL
NUMEROUS TREES DOWN AND POWER LINES DOWN COUNTYWIDE.
0645 AM TSTM WND DMG ATLANTA 33.76N 84.42W
02/26/2008 FULTON GA EMERGENCY MNGR
*** 3 INJ *** TREE FALLING INTO HOUSE CAUSED WALL
COLLAPSE.
&&
LPRSpecial weather statement, Feb 26, 8:30 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 830 AM EST TUE FEB 26 2008 GAZ061-070>074-081>084-261430- 830 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN CRAWFORD...TWIGGS... BIBB...WILKINSON...JONES...BALDWIN...MONROE...LAMAR...WASHINGTON AND HANCOCK COUNTIES UNTIL 930 AM EST... AT 826 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LINTON TO 6 MILES NORTHWEST OF CULLODEN... MOVING EAST AT 40 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS CRAWFORD...TWIGGS...BIBB...WILKINSON...JONES...BALDWIN... MONROE...LAMAR...WASHINGTON AND HANCOCK COUNTIES THROUGH 930 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WAYSIDE...ROUND OAK...MERIWETHER...JULIETTE...GOGGINS...EAST JULIETTE...DEVEREUX... BRENT...BRADLEY...BLOUNTSVILLE...FORSYTH...BARNESVILLE...ALDORA... HARDWICK AND HADDOCK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Feb 26, 8:57 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM TSTM WND DMG FRANKLIN 33.28N 85.10W
02/26/2008 HEARD GA COUNTY OFFICIAL
SEVERAL TREES DOWN COUNTYWIDE.
0620 AM TSTM WND DMG NEWNAN 33.38N 84.79W
02/26/2008 COWETA GA EMERGENCY MNGR
TENS OF TREES DOWN COUNTYWIDE.
0640 AM TSTM WND DMG ALPHARETTA 34.07N 84.27W
02/26/2008 FULTON GA COUNTY OFFICIAL
TWO TREES AND POWER LINES DOWN ON HOUSE.
0645 AM TSTM WND DMG DECATUR 33.77N 84.30W
02/26/2008 DEKALB GA COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.
0646 AM TSTM WND DMG DULUTH 34.00N 84.15W
02/26/2008 GWINNETT GA COUNTY OFFICIAL
TREE DOWN ON HOUSE.
0725 AM TSTM WND DMG ALPHARETTA 34.07N 84.27W
02/26/2008 FULTON GA COUNTY OFFICIAL
TREE DOWN ON MOBILE HOME.
0845 AM HAIL THOMASTON 32.89N 84.33W
02/26/2008 E0.88 INCH UPSON GA EMERGENCY MNGR
&&
LPRLocal storm report, Feb 26, 9:04 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 AM EST TUE FEB 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND DMG JONESBORO 33.52N 84.35W
02/26/2008 CLAYTON GA COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.
0645 AM TSTM WND DMG CUMMING 34.21N 84.14W
02/26/2008 FORSYTH GA EMERGENCY MNGR
AT LEAST 15 HOMES DAMAGED BY FALLEN TREES... NUMEROUS
POWERLINES AT INTERSECTION OF GA-400 AND MCFARLAND
ROAD...DOORS BLOWN IN AT FIRE STATION.
&&
LPRSpecial weather statement, Feb 26, 9:09 AM EST, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 909 AM EST TUE FEB 26 2008 GAZ072-073-084-261445- 909 AM EST TUE FEB 26 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 50 MPH WINDS IN WILKINSON...JONES AND BALDWIN COUNTIES UNTIL 945 AM EST... AT 904 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM HADDOCK TO 9 MILES SOUTHWEST OF CLINTON... MOVING EAST AT 40 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WILKINSON...JONES AND BALDWIN COUNTIES THROUGH 945 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE JAMES...CLINTON ...GRAY...HADDOCK...BROWNS CROSSING...HARDWICK...MILLEDGEVILLE... SCOTTSBORO...COOPERS AND MCINTYRE.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 3:32 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 81 more | 27 hr |
| Feb 26, 5:40 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 35 min |
| Feb 26, 5:50 AM EST | Severe Thunderstorm Warning | FFC | Heard | 40 min |
| Feb 26, 6:03 AM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas | 42 min |
| Feb 26, 6:07 AM EST | Severe Thunderstorm Warning | FFC | Coweta | 38 min |
| Feb 26, 6:12 AM EST | Severe Thunderstorm Warning | FFC | Fulton | 48 min |
| Feb 26, 6:28 AM EST | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Forsyth, Gwinnett | 48 min |
| Feb 26, 6:45 AM EST | Severe Thunderstorm Warning | FFC | Hall | 45 min |
| Feb 26, 6:51 AM EST | Severe Thunderstorm Warning | FFC | Rockdale | 24 min |
| Feb 26, 6:55 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Jackson, Newton, Walton | 38 min |
| Feb 26, 7:05 AM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 40 min |
| Feb 26, 7:17 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Morgan, Oconee, Oglethorpe and 1 more | 43 min |
| Feb 26, 8:28 AM EST | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 32 min |
| Feb 26, 8:47 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 43 min |
| Feb 26, 8:50 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Taylor | 25 min |
| Feb 26, 9:06 AM EST | Severe Thunderstorm Warning | FFC | Marion, Talbot | 39 min |
| Feb 26, 9:20 AM EST | Severe Thunderstorm Warning | FFC | Crawford | 25 min |
| Feb 26, 10:14 AM EST | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 31 min |
| Feb 26, 10:21 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Twiggs | 24 min |
| Feb 26, 10:44 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 31 min |
| Feb 26, 10:55 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 65 min |
| Feb 26, 11:31 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wheeler | 29 min |
| Feb 26, 11:55 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 35 min |
| Feb 26, 12:15 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.